# SDR DALA2017032302393

- Difficulty date: March 22, 2017
- Submitted: March 24, 2017
- Operation: Air carrier
- Aircraft: N304DQ
- Make and model: Boeing 737732
- Aircraft serial: 29683
- Aircraft time: 26,483 hours, 11,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 727b-767
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON SUPPORT ZEE LOCATED BETWEEN BS 727B - 767 AT STRINGER 25R.   MAINTENANCE REPLACED THE SUPPORT IAW SRM 51-10-02, ITEM 9, AND DRAWING 146A7502.
